# SDR SWIA202266021

- Difficulty date: May 5, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5200 · Doors
- Part: None
- Part number: 601R350605
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES ON AFT CARGO DOOR HANDLE HOUSING EXTERIOR SIDE     (C-CHECK RO 7/8/2022)    REPLACED WITH NEW AFT CARGO DOOR HANDLE HOUSING ASSY P/N: H3415-31@ PO:10251-0011/134 REF. CRJ700 SRM 51-42-21-001-001 A01, CRJ700 AMM 52-31-03-400-801-A01 AND DWG 601R35027 REV AY / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. OPS TEST GOOD, LEAK CHECK GOOD
